# SDR USAABB00109

- Difficulty date: November 11, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - F0UND EMERGENCY FLOOR LIGHTING INOPERATIVE ON THE LEFT SIDE FROM ROW 18 AFT.  MAINTENANCE REPLACED THE BATTERY PACK.  (M)
